Total views : 824

A Generalization of Wolstenholme's Theorem

Affiliations

  • School of Information Technology and Engineering,Yuxi Normal University, Yuxi,Yunnan 653100, China
  • School of Science, Yuxi Normal University, Yuxi,Yunnan 653100, China
  • College of Resource and Environment, Yuxi Normal University, Yuxi,Yunnan 653100, China

Abstract


A generalization of Wolstenholme's Theorem is given.

Keywords

Wolstenholme's Theorem, Prime Number, Residue

Full Text:

 |  (PDF views: 312)

References


  • Bayat MA (1997) Generalization of Wolstenholme’s Theorem, Amer. Math. Monthly. pp: 557-560.
  • Chen Keyin (2005) Another equivalent form of Theorem Wolstenholme. Math. in Practice & Theory.3, 71-74.
  • Hardy GH and Wright EM (1960) An introduction to the Number theory.4th ed, Oxford Univ.Press, London. pp:156-157.
  • Hong Shaofang (2007) A Generalization of Wolstenholme’s Theorem. J. South China Normal Univ. 2, 24-28.
  • Hua Luogen (1979) Introduction to Number Theory. Sci. Press, Beijing, China. pp:187-189.
  • Ke shao, Sun qi (2001) Number theory lecture notes. Higher Edu. Press, Beijing, China. 2, 230-241.
  • Sun qi & Hong shaofang (1999) p-adic proof and Generalization of Wolstenholme’s Theorem. J. Sichuan Uni. 5, 840-844.
  • Zeng denggao (2004) A Generalization of Wolstenholme’s Theorem, Math. in Practice &Theory. 3, 89-91.
  • Zhang shushing (1989) A Generalization of number theory theorem, Math. in Practice &Theory. 1, 86-89.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.